Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Sore and reddish throat, ulcer-like lesion at end of tongue. Taking Cepodem and B-complex. Is it correct?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
hi i have a sore and reddish throat and i have seen some ulcer kind of thing in my throat near the end of the tongue. I am taking cepodem xp 325 and b-complex capsules. am i on the right track as it has been 4 days already and i am not feeling well
Please help me as I am taking antibiotics since 7 days (cepodem xp 325) and b-complex caplsules along with betadine gargles but still i am not well. sore throat and feel like any ulcer like thing in my throat and reddish throat
Posted Thu, 20 Sep 2012 in Ear, Nose and Throat Problems
Answered by Dr. Monika Choudhary 44 minutes later

Thanks for posting your query.

You are having both sore throat due to bacterial infection & ulceration due to vitamin deficiency.

You are on right tract & just about to complete your antibiotic course.

If still you are not getting relief you can switch to azithromycin for sore throat & should take multivitamin tablets including minerals like zinc for ulceration under your doctor's guidance.

It’s unethical to prescribe dose & dosage on line, so I cannot prescribe it. But, in my opinion you will recover soon.

I hope your query has been answered. I shall be available for your further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor